# SDR DHL200080177C

- Difficulty date: June 8, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT- 3 LT TRACK LUGS WORN AT STA. 878.0.  REMOVED DAMAGED TRACK IAW SRM 51-3-0, FIG 52A, CLEANED, PERFORMED ANTI-CORROSION TREATMENT AND PRIMED AREA IAW SRM 51-1-8B PAGE 1-2, INSTALLED NEW TRACK IAW SRM 51-3-0 FIG 52A. REF: N/R 1562.
